# SDR SWAA2015052740064

- Difficulty date: May 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 35,840 hours, 20,937 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A29829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE AT FIXED PANEL BETWEEN NR 5 & 6 SPOILERS, SEAL ANGLE CRACKED.  R & R ANGLE IAW SRM.
